# SDR DXTA2014092205890

- Difficulty date: September 21, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 7,283 hours, 4,810 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 310121105045035
- Part serial: 201607
- Condition: Faulty
- Location: Rt Engine
- Part time: 7,283 hours, 4,810 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE ENG FIRE DETECT FAIL R ILLUMINATED STEADY.  DURING DESCENT BECAME INTERMITTENT & EXTINGUISHED ITSELF ON SHORT FINAL.  R & R RT ENG FIRE LOOP IAW MM 26-10-30. OPERATIONS CHECKED GOOD.
